Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Delayed periods, brown discharge with mucus, light bleeding, bloating, gas, body pain. Pregnancy?

I have had regular periods but went off birth control 3 months ago. I still have fairly regular periods. This month I was supposed to start in the 2nd or 5th but haven t. I had brown mucusy discharge and some lie bleeding but only when I wiped. For the past week I have experienced cramping, bloating , gas, headaches , lower body aches (abdomen, hips & upper thighs). Is it possible to be pregnant?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
After stopping the pills it may take sometime for regularization of the cycles.
But as you had previous 3 regular cycles possibly ovulation might have restarted after stopping the pills.
If you had unprotected intercourse around the time of ovulation there is possibility for pregnancy.
So you better to go for blood test or urine test for pregnancy to find out the possibility.
Take care.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor